List of citations in Numdam for : Asymptotic invariants of base loci

Annales de l'Institut Fourier, Volume 56 (2006) no. 6, pp. 1701-1734.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 31 (2022) no. 3, pp. 907-947.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 31 (2022) no. 3, pp. 1011-1029.

Annales de l'Institut Fourier, Volume 72 (2022) no. 1, pp. 435-464.

Annales de l'Institut Fourier, Volume 71 (2021) no. 6, pp. 2595-2646.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 27 (2018) no. 2, pp. 285-376.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 26 (2017) no. 3, pp. 687-727.

Annales de l'Institut Fourier, Volume 64 (2014) no. 6, pp. 2283-2298.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 23 (2014) no. 3, pp. 561-590.


Annales de l'Institut Fourier, Volume 63 (2013) no. 5, pp. 1717-1737.

Annales de l'Institut Fourier, Volume 62 (2012) no. 6, pp. 2145-2209.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 42 (2009) no. 5, pp. 783-835.

Séminaire Bourbaki : volume 2004/2005, exposés 938-951, Astérisque, no. 307 (2006), Talk no. 943, pp. 199-228.